MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CNWTT0
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during cataract surgery with an intraocular lens (iol) implant procedure, small indentation/mark on iol.They discussed potentially loading technique issues and injectors not being used correctly and carefully by nursing staff.There was no patient contact and harm.Additional information received stating that patient was unaffected and lens was still in the eye.There are two medical device reports associated with this report.This file is 2 of 2.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20675171
Report Number9612169-2024-01161
Device Sequence Number18241587
Product Code MFK
UDI-Device Identifier00380652408172
UDI-Public(01)00380652408172(17)260219(11)220221(10)25356971
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2026
Device Model NumberCNWTT0
Device Catalogue NumberCNWTT0.225
Device Lot Number25356971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/13/2024
Date Device Manufactured02/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR
Patient SexUnknown